| Model Number |
01.29.204 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 april 2026 ball heads: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot 2529444: (b)(4) items manufactured and released on 28-nov-2025.Expiration date: 2030-11-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3241hct flat pe hc liner d 32/d (k103721) lot 2521292: (b)(4) items manufactured and released on 02-oct-2025.Expiration date: 2030-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 2 weeks after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout, i&d, and revised the 32mm biolox s head and d 32/d liner to a same size head and liner.The surgery was completed successfully.